Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Gained much more weight

hi ...i have consumed excess depression tablets at one shot and now i have increased 15 kg tryin all possible to loose weight but im not able to reduce age is 22 female.. pls help
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Hi, One of the major side effects of depression medication is weight gain. However, I am not too sure, what you mean by "at one shot?" If you took at one time, then probably that is not the cause, and if you mean you have taken large doses over a short period of time, yes, then it could be the cause. In any case, I suppose you are out of depression now and if you are not too sure, better see a doctor and find out if you still have depression, as people with depression tend to eat more, which could be another cause for excess weight gain. Also, please get your thyroid profile evaluated, which is one of the causes for excess weight, especially in women. Irrespective of the cause, start dieting (eat 1/3rd quantity less than what you are eating now, totally avoiding sweets, sugar, fried food, butter, ghee, cheese, chacolates, ice cream, and eat more of chappati and vegetables) and exercise more, REGULARLY, brisk walk 1 hour daily or better would be to join a gym or some workout places. It is better you DONT resort to any medication to reduce weight or any unknown concoction of drugs, as they may be more harmful. Hope I have answered your query, and I would be happy to help you more if you have any further questions. Regards, Dr. Rao.
Answered: Sat, 22 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor